Translator Disclaimer
2006 Bords homotopiques et modèles de Quillen
Thomas Kahl, Pascal Lambrechts, Lucile Vandembroucq
Homology Homotopy Appl. 8(2): 1-28 (2006).


A homotopy boundary of a finite simply connected CW complex $X$ is the boundary of a compact manifold of the homotopy type of $X$. We study the rational homotopy type of the homotopy boundaries of $X$ using Quillen models and we show, in particular, that a large class of homotopy boundaries of $X$ is rationally determined by the rational homotopy type of $X$.

Un bord homotopique d’un CW-complexe fini simplement connexe $X$ est, par définition, le bord d’une variété compacte du type d’homotopie de $X$. Nous étudions le type d’homotopie rationnelle des bords homotopiques de $X$ à l’aide des modèles de Quillen et nous montrons, en particulier, qu’une large classe de bords homotopiques de $X$ est rationnellement déterminée par le type d’homotopie rationnelle de $X$.


Download Citation

Thomas Kahl. Pascal Lambrechts. Lucile Vandembroucq. "Bords homotopiques et modèles de Quillen." Homology Homotopy Appl. 8 (2) 1 - 28, 2006.


Published: 2006
First available in Project Euclid: 5 April 2007

zbMATH: 1093.55005
MathSciNet: MR2219233

Primary: 55P62

Rights: Copyright © 2006 International Press of Boston


Vol.8 • No. 2 • 2006
Back to Top